Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed periods. On hormone pills to induce periods. History of irregular menstruation. How to regulate periods without pills?

Off late, my period is irregular. last month, i had to be on hormone pills to induce my period. and this month my period has been delayed for 2 weeks. and i dont want to resort on any more medication . is there a way for me to regulate my period cycle, without depending on any hormone pills?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Please get an Ultrasonography of the Pelvis done. It will detect if you have any cysts in your ovary, and also assess the thickness of the lining of the uterus.

If the sonogram is normal, get yourself tested for

Serum Prolactin
Serum DHEA-S

You could also do a thyroid profile blood test to see if there is any hormonal imbalance there. But please get the sonogram done.

Consult a good homeopath for permanent and effective treatment.

All the best!
Answered: Sat, 31 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor